Hi I have been taking Pradaxa (Dabigatran) for about 18 months - twice a day. I noticed immediately that I was woken during the night with stomach pains after taking the night time dose but ok by morning and after taking the morning dose I get very nauseous and migraine type headache, which wears off mid afternoon.
Does anyone else get these symptoms with Pradaxa (Dabigatran)?
I'm thinking of asking to switch my anticoagulant in case its this causing it but as I have recently been diagnosed with Kidney cancer also, I'm unsure if it could be the cancer causing my symptoms. Which as far as I know has been a silent growing tumour - unless this nausea and stomach pains were a sign.
I'm not sure how easy it is to switch anticoagulant or if its wise to do so when I am praying they are going to be able to remove my kidney in the near future.
I know this isn't a medical advice forum but I just wonder if anyone else has had these symptoms while taking Pradaxa?